Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 2010, Volume 16, Issue 8, Pages 229–244 (Mi fpm1384)  

This article is cited in 5 scientific papers (total in 5 papers)

Local definitions of formations of finite groups

L. A. Shemetkov

Francisk Skorina Gomel State University
Full-text PDF (199 kB) Citations (5)
References:
Abstract: A problem of constructing local definitions for formations of finite groups is discussed in the article. The author analyzes relations between local definitions of various types. A new proof of the existence of an $\omega$-composition satellite of an $\omega$-solubly saturated formation is obtained. It is proved that if a nonempty formation of finite groups is $\mathfrak X$-local by Förster, then it has an $\mathfrak X$-composition satellite.
English version:
Journal of Mathematical Sciences (New York), 2012, Volume 185, Issue 2, Pages 324–334
DOI: https://doi.org/10.1007/s10958-012-0917-x
Bibliographic databases:
Document Type: Article
UDC: 512.542.6
Language: Russian
Citation: L. A. Shemetkov, “Local definitions of formations of finite groups”, Fundam. Prikl. Mat., 16:8 (2010), 229–244; J. Math. Sci., 185:2 (2012), 324–334
Citation in format AMSBIB
\Bibitem{She10}
\by L.~A.~Shemetkov
\paper Local definitions of formations of finite groups
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 8
\pages 229--244
\mathnet{http://mi.mathnet.ru/fpm1384}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2869840}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 2
\pages 324--334
\crossref{https://doi.org/10.1007/s10958-012-0917-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866343036}
Linking options:
  • https://www.mathnet.ru/eng/fpm1384
  • https://www.mathnet.ru/eng/fpm/v16/i8/p229
  • This publication is cited in the following 5 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:352
    Full-text PDF :178
    References:51
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024